# SDR DALA1014176304

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 88,740 hours, 11,178 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND 3 EMERGENCY PATH LIGHTS AT LAV DOOR 2R INOPERATIVE.  MX REPLACED THE LIGHT ASSY.  OPS CHECK WAS GOOD.
